# SDR NTF2016F00000

- Difficulty date: May 6, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N80PT
- Make and model: Cessna 550
- Aircraft serial: 5500839
- System (JASC): 3240 · Landing Gear Brake System
- Part: Adjuster
- Condition: Loose
- Location: Rt Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT INSPECTION, ADJUSTER ASSEMBLY WAS LOOSE.  FURTHER INSPECTION FOUND NUT, BALL, AND THE TUBE WERE MISSING.  THE ADJUSTER ASSY WAS INOPERATIVE.
